# SDR CALA2021031600325

- Difficulty date: March 16, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 85,985 hours, 32,773 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Light
- Condition: False Activation
- Location: Autoland Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTOLAND LIGHT ILLUMINATED DURING ATTEMPTED AUTOLAND. PERFORMED TSM TASK 22-11-00-810-838-A AND AMM 22-96-00-710-001, OPERATIONAL TEST OF AFS; TEST PASSED; ALSO PERFORMED LAND CAT 3 CAPABILITY TEST PER AMM 22-97-00-710-001; TEST PASSED- ACFT REMAINS LAND CAT 3.
